# SDR 2006FA0000342

- Difficulty date: March 15, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N370WL
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Engine: Ge CFM563B1
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cable
- Part number: 417N31002933E
- Condition: Misrouted
- Location: Px Oxy Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF: ATC0662) THE ACTUATING CABLE TO THE CHEMICAL OXYGEN GENERATORS ON PASSENGER SERVICE UNITS WERE FOUND INCORRECTLY ROUTED.  IE: IT WAS UNDER THE PIN AND RESTING ON THE PLASTIC MOULDING.  DEFECT RAISED AS AN (IORS) INTERNAL OCCURRENCIES REPORT AND UPGRADED TO MALFUNCTION AND DEFECT REPORT DUE TO SYSTEM BEING (EMERGENCY).  (K)
